# SDR C2XA2001BT039

- Difficulty date: March 21, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 8,961 hours, 6,711 cycles
- Engine: Allsn AE3007A
- Engine time: 6,164 hours, 4,859 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 23072309
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,164 hours, 4,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LAV SMOKE WARNINGS ON TAKEOFF.  NO VISIBLE SMOKE OR SMELL.  EWR MAINTENANCE INSPECTED AIRCRAFT TROUBLESHOT NR 1 ENGINE CARBON SEAL LEAKING AIRCRAFT MAINTENANCE FERRIED TO BTV FOR ENGINE SEAL REMOVAL AND REPLACE.  FOR COMPANY CONVENIENCE, NR 1 ENGINE REMOVED AND REPLACED IAW TASK CARD 6271001.  ALL OPERATIONAL AND LEAK CHECKS COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
